Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On star-invariant subspaces


Authors: P. R. Ahern and D. N. Clark
Journal: Bull. Amer. Math. Soc. 76 (1970), 629-632
MSC (1970): Primary 4630; Secondary 3065, 3067, 4725
MathSciNet review: 0264386
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4630, 3065, 3067, 4725

Retrieve articles in all journals with MSC (1970): 4630, 3065, 3067, 4725


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12465-X
PII: S 0002-9904(1970)12465-X